# SDR CALA2017072802405

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 75,017 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R 1/2 FLOOR EMERG LTS DISLODGED. SECURED LIGHT ASSY.
